ISSN : 2583-939X

Hydrodynamic substitution and dynamics of non-Hamiltonian systems

Original Research (Published On: 29-Apr-2024 )
Hydrodynamic substitution and dynamics of non-Hamiltonian systems
DOI : https://doi.org/10.56439/WJP/2024.1114

Fimin Nikolay Nikolaevich

World Jour. of Phys., 2 (1):153-160

Fimin Nikolay Nikolaevich : Keldysh Institute of Applied Mathematics of Russian Academy of Sciences

Download PDF Here

DOI: https://doi.org/10.56439/WJP/2024.1114

Article History: Received on: 13-Sep-23, Accepted on: 05-Apr-24, Published on: 29-Apr-24

Corresponding Author: Fimin Nikolay Nikolaevich

Email: oberon@kiam.ru

Citation: Fimin Nikolay Nikolaevich (2024). Hydrodynamic substitution and dynamics of non-Hamiltonian systems. World Jour. of Phys., 2 (1 ):153-160


Abstract

    

The possibility of transforming the system of ordinary differential equations

to the system of hydrodynamic Euler-type equations

with application of hydrodynamic substitution

for the Liouville transport equation for

phase density equivalent to the original system of equations.

Conditions for integrating of Euler-type equations are obtained by modifying

Hamilton-Jacobi method for non-Hamiltonian dynamical systems.

Statistics

   Article View: 268
   PDF Downloaded: 3